# SDR HALA2016032200109

- Difficulty date: March 22, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 23,141 hours, 54,996 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 3914982501
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP INBD FLAP TRACK FITTING CORRODED.  REMOVED CORROSION ON L/W FLAP INBD FLAP TRACK FITTING EDGE DAMAGED.  REMOVED OVER .100, OUT OF LIMITES IAW SRM 57-00-00 R & R FITTING IAW MM-57-55-25.
